ADVERTISEMENT

Q. I did not get my periods after taking Unwanted 72, but why do I have white discharge?

Answered by
Dr. Neha Singh Rathod
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Aug 10, 2017

Hi doctor,

I had my last period last month, and after that, I had unprotected sex. Last month, I had sex so many times, and I took Unwanted 72 two times. I had sex in the second week of last month, after which I had my periods. And next, I had sex after my periods were over, and I took the pill. I did not get my periods this month. I did a pregnancy test, but it is not showing clear results. These days, some white substance is coming out from my private parts. What is the possibility of getting pregnant?

ADVERTISEMENT
#

Hi,

Welcome to icliniq.com.

  • Since you have emergency contraceptive pills within 72 hours of intercourse, then there is no chance of pregnancy. This discharge could be because of hormonal changes due to the pill you have taken.
  • Please get a blood test for pregnancy to ensure that you are not pregnant. Do not take any medications without an expert advice. Do get back to me with reports, so that I can guide you further.

Take care.

Revert with more information to an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Why did I get bleeding after taking I-pill?

I-pill is emergency contraception ... Secondly, you took I-pill twice in one month would definitely create some hormonal imbalance whic...   Read full

Took unwanted 72 after having an unprotected sex. Will I be pregnant?

Hello Doctor, About 10 days ago, in the evening suddenly I got a sharp pain in my lower abdomen and penile base. It was only for 1 to 2 minutes and then went away. Before that day, I remember that I ejaculated for 2 or 3 times a day for 2-3 days.6 t...   Read full

What is the reason for irregular periods after stopping birth control pill?

Hello Doctor, About 10 days ago, in the evening suddenly I got a sharp pain in my lower abdomen and penile base. It was only for 1 to 2 minutes and then went away. Before that day, I remember that I ejaculated for 2 or 3 times a day for 2-3 days.6 t...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Monkeypox Virus - Symptoms, Diagnosis, Treatment, Complications, and Prevention
Monkeypox is a zoonotic viral disease. This virus got its name as it was first noticed in laboratory monkeys in the late...  Read more»
Tomato Fever - Causes, Symptoms, Diagnosis, Treatment, and Prevention
Tomato fever is an unidentified and fast-spreading type of viral infection seen in young children. Scroll down to know m...  Read more»
Histrionic Personality Disorder - Causes, Signs, Symptoms, Diagnosis and Treatment
Histrionic personality disorder causes variations in the thinking ability of a person. Read this article to know more.  Read more»

Ask your health query to a doctor online?

Ask an Obstetrician & Gynaecologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.